MathSciNet Relay Station
MathSciNet bibliographic data
MR2676976 65L99
Zumbrun, Kevin A local greedy algorithm and higher-order extensions for global numerical continuation of analytically varying subspaces. Quart. Appl. Math. 68 (2010), no. 3, 557–561.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement